# SDR CALA9700366

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rss 446.94
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT WING FLAP WELL UPPER TRAILING EDGE PANEL SUPPORT JUST AFT OF AFT SPAR AT STA RSS 446.94.  THE T-CHANNEL WAS REMOVED AND A NEW CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-7.
